Jump to content

Photo

Questions About Accutane (Helps Everyone)

acne accutane white heads blackheads cysts pus bleeding dry skin flaky skin itchy

1 reply to this topic

#1 KSG1996

KSG1996

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 147
    Gallery Images: 8
    Likes: 29
About Me
  • Gender:Male
  • Location:USA
  • Interests:Soccer, helping others
  • Joined: 22-August 12

Posted 14 September 2012 - 11:07 PM

Hey all.
Im about to finish my 2nd month on Accutane which actually makes me happy because everyone tells me that accutane begins to remove pimples once and for all starting on month 3, so that makes me ecstatic.

But I have a problem.
When I take a shower and gently pat my face dry, I notice some blood spots to appear on the towel. I look at the mirror and it's some of my pimples. They just randomly pop and start bleeding. I don't want to get acne scars, so why does this keep happening?
Also, when does Accutane stop causing pimples? Some pimple go away and then new ones appear (I'm guessing that isn't normal for someone who is almost done with 2 months on accutane). That's normal during month 1 and before, but why do new pimples keep appearing?
Another thing. I go to school and tend to not put anything on my face but chapstick on my lips. When I'm there, my skin is dry and flaky after a while (obviously because of the A/C in the rooms), and it starts to itch a lot. I don't scratch, just gently rub with my sleeve or the top of my hand so I don't break any pimples. How can I avoid this? Reason why I go like this is that Aloe Vera makes everything extremely noticeable, including pores and scars and redness...So I don't put it on DURING school, only when I get home and before going to bed. I also drink tons of water, so I don't understand what seems to be the problem. How can I avoid this?
Last thing. Is it normal for the pimples to develop some sort of a scab on top of them during accutane? I've seen people with some scabs but I have several on my face over my pimples. It doesn't bother me but, is it normal? Can you remove them during the shower if they're weakly sticked on the pimple, or should I just leave them there?

So that's basically all the questions. Hopefully I get some great answers. I'd really appreciate your help. Thanks yo Posted Image

EDIT: If it helps, I'm on 30 mg once a day. I weigh 167 lb and I'm 6'1 in height.

I'd appreciate more answers. Thanks yo Posted Image

Edited by KSG1996, 16 September 2012 - 07:41 AM.


#2 mario90

mario90

    New Member

  • Members
  • Posts & Likes
    Posts: 17
    Gallery Images: 8
    Likes: 1
About Me
  • Gender:Male
  • Location:Croatia, Zagreb
  • Joined: 07-April 12

Posted 14 September 2012 - 11:28 PM

Well, accutane works differently on other people. For me it started showing results after the 5th month, by then I was already on 70mg. You have to take to mind that accutane isn't a 100% healer, you still might get the occasional pimple even after you've finished the treatment. Maybe you could talk to your derm for a dosage increase. I started with 50mg and we are about the same body proportions ( 175lb 6'1)




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users